Main Subjects = 20D Group theory and generalizations: Abstract finite groups
Orbits classifying extensions of prime power order groups

Articles in Press, Corrected Proof, Available Online from 25 December 2022

10.22108/ijgt.2022.125417.1651

Oihana Garayalde; Mima Stanojkovski


Some group-theoretical approaches to skew left braces

Volume 12, Issue 2, June 2023, Pages 99-109

10.22108/ijgt.2022.132214.1776

Adolfo Ballester Bolinches; Ramon Esteban-Romero; Paz Jiménez-Seral; Vicent Pérez-Calabuig


On the endomorphism semigroups of extra-special $p$-groups and automorphism orbits

Volume 11, Issue 4, December 2022, Pages 201-220

10.22108/ijgt.2021.129815.1708

Chudamani Pranesachar Anil Kumar; Soham Swadhin Pradhan


Variations on Glauberman's ZJ theorem

Volume 11, Issue 2, June 2022, Pages 43-52

10.22108/ijgt.2021.126329.1659

Daniel Allcock


The automorphism groups of groups of order $p^{2} q$

Volume 10, Issue 3, September 2021, Pages 149-157

10.22108/ijgt.2020.124183.1641

Elena Campedel; Andrea Caranti; Ilaria Del Corso


The minimum sum of element orders of finite groups

Volume 10, Issue 2, June 2021, Pages 55-60

10.22108/ijgt.2019.115910.1538

Maghsoud Jahani; Yadollah Marefat; Hasan Refaghat; Bahram Vakili Fasaghandisi


Groups with many roots

Volume 9, Issue 4, December 2020, Pages 261-276

10.22108/ijgt.2020.119870.1582

Sarah Hart; Daniel McVeagh


Finite groups with seminormal or abnormal Sylow subgroups

Volume 9, Issue 3, September 2020, Pages 139-142

10.22108/ijgt.2018.112602.1500

Victor Stepanovich Monakhov; Irina Sokhor


Omegas of agemos in powerful groups

Volume 9, Issue 3, September 2020, Pages 185-192

10.22108/ijgt.2019.113217.1507

James Williams


On some generalization of the malnormal subgroups

Volume 9, Issue 1, March 2020, Pages 7-24

10.22108/ijgt.2018.112124.1487

Leonid A Kurdachenko; Nikolai Semko; Igor Subbotin


‎$‎4‎$‎-Quasinormal subgroups of prime order

Volume 9, Issue 1, March 2020, Pages 25-30

10.22108/ijgt.2018.113482.1510

Stewart Edward Stonehewer


Graham Higman's PORC theorem

Volume 8, Issue 4, December 2019, Pages 11-28

10.22108/ijgt.2018.112574.1498

Michael Vaughan-Lee